I'm new to this forum but have found reading all of your posts very helpful. I have had anxiety and panic attacks since I was 7 or 8 and am now 24. I find after awhile of being on medication, always Zoloft so far, I can wean myself off and be fine for 2 or 3 years and then the panic attacks hit me hard and I have to go back on the medication.
Lately, I've been off of my meds for 3 years, I've been getting this weird pressure on the left side of my head and sometimes my left arm that makes it feel like they're numb so I'll scratch or pinch to make sure it's not. It's a weird sensation but it really only appears when I'm having stress of bad anxiety I've noticed. I'm seeing my doctor on Wednesday but took a half pill of leftover Zoloft Saturday, it's not expired, and took a full pill yesterday which I think could've been a mistake. I will continue to take a half pill until I see the doctor. Normally I wait until I go to the doctor to see what they say but I was so desperate I couldn't take it anymore.
Yesterday I was worried most of the day and night that I would have a stroke and that's why my face felt funny. I now don't think that's the case but I only slept an hour last night and called in sick to work because my stomach has been so nauseated for almost 24 hours straight. I'll feel like I want to throw up but nothing will happen. I can't seem to get the knot in my tummy to just relax. I had two scrambled eggs for breakfast that I forced down and it tasted bad. I'm wondering if this is a bad reaction to taking Zoloft again.
Any words of wisdom would be much appreciated. I know I shouldn't have taken the half pill and then the full without my doctor prescribing it specifically but, like I said, I was desperate.